MathSciNet Relay Station
MathSciNet bibliographic data
MR1712901 46S30 (03F60 46C99)
Ishihara, Hajime Locating subsets of a Hilbert space. Proc. Amer. Math. Soc. 129 (2001), no. 5, 1385–1390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement